# SDR QXEA2021090300428

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 30,993 hours, 33,202 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Pressure Switch
- Part number: 9670021
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF SEQUENCE WHEN GEAR HANDLE WAS SELECTED UP "#2 HYD ISO VLV"AND "ROLL SPOILER OUTBD HYD" CAUTION LIGHTS ILLUMINATED. AFTER GEAR FINISHED RETRACTING, ALL CAUTION LIGHTS EXTINGUISHED.  RETURNED TO FIELD. WHEN GEAR WAS EXTENDED FOR LANDING "#2 HYD ISO VLV" CAUTION LIGHT AGAIN ILLUMINATED. GEAR LIGHTS WERE ALL RED FOR APPROX 8 SECONDS. AFTER LEVEL OFF ON MISSED APPROACH GEAR LIGHTS TURNED GREEN AND CAUTION LIGHT EXTINGUISHED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. VERIFIED HYDRAULIC QUANTITIES WITHIN LIMITS. GROUND RAN #2 ENG AND OPERATED ELEVATOR, RUDDER, AND SPOILERS SIMULTANEOUSLY. NO DEFECTS NOTED. R+R #2 HYD ISO VALVE PRESSURE SWITCH AS PRECAUTIONARY PER Q400 AMM 29-30-11-000-801 AND 29-30-11-400-801. JACKED AIRCRAFT AND PERFORMED GEAR SWINGS PER Q400 AMM 32-31-00-710-801. HYDRAULIC MULE WAS OPERATED IN BOTH OPEN LOOP AS WELL AS CLOSED LOOP TO ISOLATE #2 HYD RESERVOIR. ALL GEAR SWINGS OPERATED NORMALLY. ACTUATED ALL APPLICABLE SYS 2 FLIGHT CONTROLS DURING GEAR SWINGS TO AID IN BLEEDING SYSTEM AS PRECAUTIONARY. FINAL QUANTITY DIFFERENTIAL BETWEEN PRESSURIZED AND UNPRESSURIZED WAS 5%. COULD NOT DUPLICATE #2 HYD ISO OR ROLL SPOILER OUTBD HYD CAUTION LIGHTS. NO FURTHER DEFECTS NOTED. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE. .
